MathSciNet Relay Station
MathSciNet bibliographic data
MR2489305 53C42 (53C50 53D12)
Chen, Bang-Yen Nonlinear Klein-Gordon equations and Lorentzian minimal surfaces in Lorentzian complex space forms. Taiwanese J. Math. 13 (2009), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement